ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Выбор сетки в вариационно-разностном методе(ВРМ) решения эллиптических уравнений в зависимости от свойств их коэффициентов

Джавадян, А. Д. (1986) Выбор сетки в вариационно-разностном методе(ВРМ) решения эллиптических уравнений в зависимости от свойств их коэффициентов. ՀՍՍՀ ԳԱ Զեկույցներ, 82 (1). pp. 13-17. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
8Mb

Item Type:Article
Additional Information:Ցանցի կախումը էլիպտիկ հավասարման գործակիցներից վարիացիոն -տարբերական մեթոդում; The network choice depending on the properties of the coefficients of elliptic equations in the finite element method
Uncontrolled Keywords:Ջավադյան Ա. Դ., Javadian A. D.
Subjects:Q Science > QA Mathematics
ID Code:4826
Deposited By:NAS Reports
Deposited On:05 Feb 2013 11:46
Last Modified:27 Jun 2020 22:25

Repository Staff Only: item control page